# SDR CA980707023

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF680C2B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Worn
- Location: Compressor
- Part time: 34,981 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HIGH PRESSURE COMPRESSOR (HPC) BORESCOPE INSPECTION, DISCOVERED THE FIRST STAGE HPC HAD WORN IN THE PARENT METAL OF A BLADE MID-SPAN SHROUD AND THE CARBOLOY PAD WAS MISSING.  PER THE AIRLINES WORK CARD 72004, ITEM 1, THE DAMAGE IS NOT PERMITTED.  THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  PART TC:  7,855.
